Affordable Access

Publisher Website

On the magnitude of the integer solutions of the equationax2+by2+cz2= 0

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
1
Issue
1
Identifiers
DOI: 10.1016/0022-314x(69)90019-5
Disciplines
  • Mathematics

Abstract

Abstract A simple elementary proof is given of Holzer's theorem, namely, that if the equation ax 2 + by 2 + cz 2 = 0, taken in the normal form is solvable in integers, then a solution exists with |x| ≤ (|bc|) 1 2 , |y| ≤ (|ca|) 1 2 , |z| ≤ (|ab|) 1 2 .

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On Legendre's equationax2+by2+cz2= 0

on Journal of Number Theory Jan 01, 1983

Integer solutions ofby2+pn=x3

on Journal of Number Theory Jan 01, 1975

5 D 0→ 7 F 0transitions of Sm2+in SrMgF4:Sm2+

on Journal of Alloys and Compound... Jan 01, 2004

S2→ S0Fluorescence of cryptocyanine solutions

on Chemical Physics Letters Jan 01, 1977
More articles like this..